I got the implanon removed and the nexplanon place on december 20, 2012. It is now April 2 and I haven't had a period since I think october, MAYBE November. Is this normal?
The most common side effect of Nexplanon is a change in your normal menstrual bleeding pattern. In studies, one out of ten women stopped using the implant because of an unfavorable change in their bleeding pattern. You may experience longer or shorter bleeding during your periods or have no bleeding at all. The time between periods may vary, and in between periods you may also have spotting. All are normal side effects of Nexplanon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Okay so I had my baby in November . I think I got nexplanon inserted in december and had one period?
Posted 28 Nov 2014 • 1 answer
I have had nexplanon for two and a half years. I had implanon first and had no issues. Now all of a?
Posted 25 Dec 2014 • 2 answers
Posted 21 Dec 2016 • 1 answer
Posted 2 days 4 hours ago • 0 answers